# SDR ULXR2016051800001

- Difficulty date: April 2, 2016
- Submitted: May 18, 2016
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N303FD
- Make and model: Agusta AW139
- Aircraft serial: 41012
- Aircraft time: 1,330 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: K300B5C5
- Part serial: CP70304
- Condition: Burned
- Location: Buss Tie
- Part time: 1,330 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER EXECUTING SEVERAL PRACTICE HOIST EVOLUTIONS,  SMELLED A FAINT ODOR OF BURNING ELECTRICAL AND SIMULTANEOUSLY EXPERIENCED A 2 GEN FAIL WITH A BUS TIE FAIL IN THE CAS WINDOW.  THE ACFT EXPERIENCED A K10 BUSS TIE CONTACTOR FAILURE.  THIS CONTACTOR CONNECTS THE NR 1 AND NR 2 MAIN LOAD BUSES.
